{{ 'fb_in_app_browser_popup.desc' | translate }} {{ 'fb_in_app_browser_popup.copy_link' | translate }}

{{ 'in_app_browser_popup.desc' | translate }}


ARAX Noshin Pure 84 tablets

NORSHIN PURE menstrual painkillers contain ibuprofen, which acts directly on the pain, and allyl isopropyl urea and caffeine anhydride, which increase the pain relief effect! The tablets are film-coated and easy to swallow.


{{ productService.variationPriceMemberTag(variationSelected) }}
{{shoplineProductReview.avg_score}} {{'product.product_review.stars' | translate}} | {{shoplineProductReview.total}} {{'product.product_review.reviews' | translate}}
{{amazonProductReview.avg_rating}} {{'product.product_review.stars' | translate}} | {{amazonProductReview.total_comment_count}} {{'product.product_review.reviews' | translate}}
{{ title.name_translations | translateModel }} : {{variationName[$index] | translateModel}}
Quantity
The maximum quantity per submit is 99999
This quantity is invalid, please enter a valid quantity.
Sold Out

Not enough stock.
Your item was not added to your cart.

Not enough stock.
Please adjust your quantity.

{{'products.quick_cart.out_of_number_hint'| translate}}

{{'product.preorder_limit.hint'| translate}}

Limit {{ product.max_order_quantity }} per order.

Only {{ quantityOfStock }} item(s) left.

Please message the shop owner for order details.

Description

Menstrual pain in women is mainly associated with unpleasant symptoms such as lower abdominal pain, lower back pain and headache caused by hormonal imbalance during menstruation due to stress or an irregular lifestyle. Hormonal imbalance usually affects the intensity of menstrual pain. Especially in women who have not had children, the blood does not flow smoothly due to the narrow cervix, and they tend to feel intense pain due to congestion.NORSHIN PURE tablet contains ibuprofen, a pain relieving ingredient that is very effective in relieving abdominal pain and headaches during the menstrual period. In addition, allyl isopropyl urea and caffeine anhydride are added to the tablet to enhance the analgesic effect of ibuprofen, which is quickly absorbed into the body and takes effect.The painkiller is wrapped in a film-coated tablet, which is small and easy to swallow. It has no side effects and is safe to use.


Specification
Place of manufacture (manufacturer): Japan (ARAX Co. Ltd)
Capacity: 24 capsules

Ingredient Dosage (Content as per 2 tablets)
1. Active Ingredients
  1. Ibuprofen・・・・・・・・・・・・・ 150mg
  2. Allylisoprenone・・・・・・・・・・・・・ 60mg
  3. Caffeine Anhydrous・・・・・・・・・・・・・ 80mg


Dosage
Adults (15 years and above) 2 tablets at a time.Take up to 3 times a day, 2 tablets each time, avoiding fasting.The interval between doses should be at least 4 hours.



Efficacy 

Menstrual pain, headache, backache, toothache, sore throat, joint pain, muscle pain, nerve pain, shoulder pain, post tooth extraction pain, bruising pain, earache, fracture pain, knee pain, trauma pain reliefTo reduce fever in case of fever.


Usage and dosage precautions

(Failure to follow these instructions may make your current symptoms worse and make you more likely to experience side effects and accidents.)

1.Do not take this medicine if you are one of the following

  • Have an allergic reaction to this product or its ingredients.
  • have had asthma after taking clozapine or other antipyretic or cold medication
  • Children under 15 years of age.
  • Pregnant women within 12 weeks of the expected date of delivery;
2. Do not take any of the following medicines while taking this medicine
  • Other antipyretics, cold medicines, sedatives, motion sickness medicines.
3. Do not operate vehicles or machinery after taking this product (drowsiness may occur).
4. Do not drink alcohol before or after taking the medicine.
5. Do not take continuously for a long period of time.


Shipping & Payment

Delivery Options

  • S.F. Express - Office / Home Delivery
  • S.F. Express - EF Locker Pickup
  • S.F. Express - Centre Pickup
  • S.F. Express - Store Pickup
  • S.F. Express - 7-11 Store Pickup
  • S.F. Express - Circle K Store Pickup
  • ( With Express ) e-Express -Less 2kg - [ Applicable to overseas regions ]
  • Easy delivery--airmail registered mail below 2kg (applicable to non-Hong Kong areas)
  • (With Tracking)Surface Ordinary Packet 2kg or less (for overseas areas)
  • EMS

Payment Options

  • 銀行轉帳/ATM
  • FPS/轉數快
  • PayMe HSBC
  • AlipayHK
  • Alipay (Mainland China)
  • WeChat Pay HK
  • WeChat Pay (Mainland China)
  • BOC Pay (applicable to Hong Kong customers)

Customer Reviews

{{'product.product_review.no_review' | translate}}